# SDR CA151001005

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: SH67031356
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IAW 000-53-140-300 FOUND ON FRAME FOOT FS333.00 BETWEEN STR 27-26L CORROSION DAMAGE. AFFECTED AREA A7 DATA (32X17MM):  NOMINAL THICKNESS: 1.24MM  MINIMUM REMAINING: 1.09MM.
